Ask FREE question to Women health doctors
Private, Secure and verified doctors.
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Dear sir /madam I took aceclofenac medicine for toothache abd there wasone more medicine with that I have a problem with my period. Usually my date is on tje twenth of every month but this time it was on the fifteen of this month in the evening .i had very little bleeding and in the morning it stopped. What should I do do you have any medicine for that. Thanks.

1 Doctor Answered
Hello lybrate-user. It is mostly because of the side effects of the pills. And taking more pills to remove it may bring periods this time but the problems will be double next. Better let it wear off let the body deal with it. Avoid taking allopathic medicine next time. Better prefer homoeopathic treatment. It has no such side effects.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.